# SDR DALA2021021600871

- Difficulty date: February 13, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 80,919 hours, 14,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 LLCR EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED LLCR BATTERY PACK. SYSTEM OPERATION IS NORMAL. (LP 7604909)
